# SDR 02FDEA00038

- Difficulty date: January 11, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 9,010 hours, 4,645 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT BOTH DETECTORS MID 1 & ONE INDICATED SMOKE IN CARGO COMPT.
